Advanced Search

  Select All
Hamidou Tembine
AIMS Mathematics, 2017, 2(4): 706-735. doi: 10.3934/Math.2017.4.706
Abstract     + HTML     + PDF(314 KB)
Luis L. Bonilla, Vincenzo Capasso, Mariano Alvaro, Manuel Carretero, Filippo Terragni
Abstract     + HTML     + PDF(1322 KB)
J. Leonel Rocha, Sandra M. Aleixo
Dirk Stiefs, Ezio Venturino, Ulrike Feudel
Juvencio Alberto Betancourt-Mar, José Manuel Nieto-Villar
Vadim S. Anishchenko, Tatjana E. Vadivasova, Galina I. Strelkova, George A. Okrokvertskhov
Kalyan Manna, Malay Banerjee
Ranjit Kumar Upadhyay, Swati Mishra, Yueping Dong, Yasuhiro Takeuchi
Zigen Song, Jian Xu, Bin Zhen
Abstract     + HTML     + PDF(12678 KB)
Shunyi Li
Abstract     + HTML     + PDF(4811 KB)
Vikas Kumar, Nitu Kumari
AIMS Mathematics, 2020, 5(2): 828-842. doi: 10.3934/math.2020056
George Contopoulos
Hongli An, Dali Feng, Li Sun, Haixing Zhu
AIMS Mathematics, 2020, 5(5): 4345-4356. doi: 10.3934/math.2020277
Abstract     + HTML     + PDF(819 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals